Analgesic -Tablets 20 Paracetamol

Paracetamol 500 mg BP - Box of 20 tablets with half score for easy splitting.
SKU: AT20
$1.95 excl GST
$0.90 excl GST

Paracetamol 500 mg BP - Box of 20

Tablets in blister foil.

Temporary relief of pain associated with headache, arthritis, muscular and neuralgic conditions and reduces fever. Also contains Sodium Metabisulfite as an excipient. If symptoms persist, seek medical advice.

Unique small capsule shaped tablets with half score for easy splitting. Unlike most other paracetamol tablets, these are therefore smaller and easier to swallow and may be taken by people with stomach ulcers, pregnant/breast feeding mothers, asthmatics who are sensitive to asprin and NSAIDS.

20 tablets per box is now the standard for first aid / consumer health care use.